# SDR IXXA20201001038

- Difficulty date: September 28, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 102,618 hours, 22,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE, DURING ROUTINE OPERATIONS AT CVG, DISCOVERED ON 331AZ A CRACK IN THE SECTION 46 FUSELAGE SKIN AT THE FORWARD JAMB OF THE RIGHT AFT LOWER CARGO DOOR, PN 146T3510, AT STA 1270, NEAR DOOR STOP NUMBER 10.  THE SKIN IS MADE FROM 2024-T3 X 0.210 CLAD ALUMINUM, PER B767300 SRM 51-00-04, TABLE 3.  THE SKIN IS CLASSIFIED AT PRIMARY STRUCTURE, FCBS, AND PSE PER B767-300 SRM 51-00-04, FIGURE 1.  WORK IN PROGRESS.
